en
Scientific article
Open access
English

Dynamics of Triangulations

Published inJournal of Statistical Physics, vol. 121, no. 5-6, p. 1073-1081
Collection
  • Open Access - Licence nationale Springer 
Publication date2005
Abstract

We study a few problems related to Markov processes of flipping triangulations of the sphere. We show that these processes are ergodic and mixing, but find a natural example which does not satisfy detailed balance. In this example, the expected distribution of the degrees of the nodes seems to follow the power law d−4.

Citation (ISO format)
COLLET, Pierre Marcel Louis, ECKMANN, Jean-Pierre. Dynamics of Triangulations. In: Journal of Statistical Physics, 2005, vol. 121, n° 5-6, p. 1073–1081. doi: 10.1007/s10955-005-6985-2
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal0022-4715
311views
140downloads

Technical informations

Creation06/05/2019 4:00:00 PM
First validation06/05/2019 4:00:00 PM
Update time03/15/2023 5:12:46 PM
Status update03/15/2023 5:12:46 PM
Last indexation01/17/2024 5:41:10 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack